# SDR DALA2019121537304

- Difficulty date: December 12, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME FR16 RH SIDE, DOOR STOP 7 HOLE 3 (LOW/ INB). CRACK AT 10 O CLOCK ON UPPER FUSELAGE (1 EA). PERFORMED ROTOTEST INSPECTION ON FITTING AND FRAME OF DOOR STOP #7 RH SIDE AND FOUND CRACK INDICATION ONLY IN FITTING AS PER NTM 51-10-01. REPLACED FITTING LOC. AT LEVEL OF DOOR FR 16 DOOR STEP #7 AS PER A319 SRM 51-72-11 AND DWG D53112300.
